# SDR AALA201712049034

- Difficulty date: December 2, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 32,121 hours, 11,337 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A8620
- Condition: Low Pressure
- Location: R4 Door
- Part time: 59,862 hours, 22,275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R4 DOOR EMERGENCY EVACUATION SLIDE PRESSURE INDICATOR ILLUMINATED WHEN DOOR WAS ARMED.  REMOVED AND REPLACED SLIDE PER JOB CARD 26L00025010.  OPERATIONAL CHECK GOOD.
